On the stability of minimal surfaces in Lobachevskiĭ space
Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 742-744
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_6_a5,
author = {A. V. Pogorelov},
title = {On the stability of minimal surfaces in {Lobachevski\u{i}} space},
journal = {Doklady Akademii Nauk},
pages = {742--744},
year = {1997},
volume = {354},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a5/}
}
A. V. Pogorelov. On the stability of minimal surfaces in Lobachevskiĭ space. Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 742-744. http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a5/